Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 65, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 19, 2015, 3:29 PM PDT for San Bernardino County, California. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 3:29 PM PDT (22:29 UTC)
- Expired
- Jul 19, 2015, 6:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 149 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:54 PM PDT | FLASH FLOOD | 4 E Joshua Tree, CA | 2-3 INCHES OF WATER FLOWING OVER THE INTERSECTION OF HIGHWAY 62 AND SUNFAIR WITH SMALL ROCKS IN THE ROADWAY. |
| Jul 19, 4:15 PM PDT | FLASH FLOOD | 2 E Joshua Tree, CA | ONE CAR WASHED OFF HIGHWAY 62 ONE MILE EAST OF WHITE FEATHER RD. NO INJURIES. |
| Jul 19, 4:23 PM PDT | FLASH FLOOD | 5 E Joshua Tree, CA | CHP REPORTS BOULDERS ON ROADWAY ON SR62 FROM MILE SQUARE TO MT LASSEN. |
| Jul 19, 4:30 PM PDT | FLASH FLOOD | 4 E Joshua Tree, CA | SWIFTWATER RESCUE ON SUNFAIR ROAD JUST NORTH OF SR62. 4 OCCUPANTS...NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS55 KVEF 192229
FFWVEF
CAC071-200130-
/O.NEW.KVEF.FF.W.0065.150719T2229Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
329 PM PDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 630 PM PDT
* AT 327 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR TWENTYNINE PALMS. THE STORM IS NEARLY STATIONARY.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TWENTYNINE PALMS...YUCCA VALLEY...TWENTYNINE PALMS BASE...
TWENTYNINE PALMS AIRPORT...LANDERS...JOSHUA TREE LAKE CAMPGROUND
AND JOSHUA TREE. HIGHWAY 62 IS ALSO LIKELY TO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
3408 11627 3407 11640 3412 11648 3421 11644
3426 11644 3432 11648 3436 11641 3440 11640
3435 11585 3419 11557 3408 11557 3409 11558
3409 11559 3403 11560 3403 11600
$$
LERICOS2 follow-up statements
905
WGUS75 KVEF 192318
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
418 PM PDT SUN JUL 19 2015
CAC071-200130-
/O.CON.KVEF.FF.W.0065.000000T0000Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
418 PM PDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR
SOUTH CENTRAL SAN BERNARDINO COUNTY...
AT 413 PM PDT...THE PUBLIC REPORTED THAT FLASH FLOODING IS OCCURRING
ALONG HIGHWAY 62 AND OTHER MINOR ROADS IN AND AROUND THE TOWN OF
JOSHUA TREE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TWENTYNINE
PALMS...YUCCA VALLEY...TWENTYNINE PALMS BASE...TWENTYNINE PALMS
AIRPORT...LANDERS...JOSHUA TREE LAKE CAMPGROUND AND JOSHUA TREE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL.
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
3408 11627 3407 11640 3412 11648 3421 11644
3426 11644 3432 11648 3436 11641 3440 11640
3435 11585 3419 11557 3408 11557 3409 11558
3409 11559 3403 11560 3403 11600
$$
LERICOS814
WGUS75 KVEF 200124
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
624 PM PDT SUN JUL 19 2015
CAC071-200133-
/O.EXP.KVEF.FF.W.0065.000000T0000Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
624 PM PDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL SAN BERNARDINO COUNTY
WILL EXPIRE AT 630 PM PDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
3408 11627 3407 11640 3412 11648 3421 11644
3426 11644 3432 11648 3436 11641 3440 11640
3435 11585 3419 11557 3408 11557 3409 11558
3409 11559 3403 11560 3403 11600
$$
LERICOSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 10:31 AM PDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jul 19, 10:31 AM PDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1031 AM PDT SUN JUL 19 2015 .SYNOPSIS...A RICH...MOIST ENVIRONMENT WILL BE IN PLACE ACROSS THE AREA TODAY AND COMBINE WITH AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE SOUTH TO CREATE FAVORABLE CONDITIONS FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR ALL OF THE FORECAST AREA. MONDAY COULD BRING ANOTHER DAY OF THUNDERSTORMS TO AREAS MAINLY NORTH OF INTERSTATE 15 BEFORE MOISTURE GRADUALLY DECREASES AND TEMPERATURES INCREASE THROUGH THE REST OF THE WEEK. && .UPDATE...CURRENTLY A QUIET MORNING ACROSS THE AREA ON RADAR AND WATER VAPOR IMAGERY CONFIRMS THIS. THE MOST ACTIVE AREA RIGHT NOW FOR CONVECTION IS ACTUALLY OUTSIDE OF OUR AREA ALONG THE CENTRAL CALIFORNIA COAST WHERE SHOWERS AND THUNDERSTORMS HAVE FIRED FROM A MID/UPPER LEVEL DISTURBANCE. THE REMNANT CIRCULATION OF DOLORES IS TOUGH TO SEE ON WATER VAPOR WITH RESPECT TO ANY WELL-DEFINED SWIRLING MOTION BUT IS STILL OUT THERE OFF THE BAJA IN THE EASTERN PACIFIC. THE MOISTURE PUSHED BY DOLORES STILL REMAINS IN PLACE AND PRECIPITABLE WATER VALUES AND SURFACE DEWPOINTS ARE STILL SUFFICIENT ENOUGH TO SUPPORT THE POTENTIAL FOR FLASH FLOODING TODAY IN ANY STRONGER OR SLOWER MOVING THUNDERSTORM ACTIVITY. WE MAY BE A LITTLE LIGHT ON POPS IN THE NORTHWEST CWFA FOR THIS AFTERNOON AND EVENING BUT I WILL SEE HOW THINGS TREND AS THE DAY UNFOLDS. THE CURRENT FORECAST LOOKS IN GOOD SHAPE AND DOES NOT NEED ANY CHANGES AT THIS TIME. && .SHORT TERM...THROUGH TUESDAY NIGHT... MODELS AGREE IN BRINGING THE REMNANT CIRCULATION OF DOLORES NORTH TODAY TOWARDS SOUTHERN CALIFORNIA AND THEN INTO SOUTHERN CAL AND ACROSS THE FORECAST AREA TONIGHT. MODEL QPF FORECASTS POINT TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY BREAKING OUT ACROSS MUCH OF THE FORECAST AREA BY THIS AFTERNOON AIDED BY A COMBINATION OF INCREASING MOISTURE, OROGRAPHIC LIFT, DAYTIME HEATING, WEAK-MODERATE INSTABILITY AND A LIFTING MECHANISM APPROACHING FROM THE SOUTH LATER IN THE DAY. AS WE SAW YESTERDAY, ATMOSPHERIC CONDITIONS ARE RIPE FOR HEAVY RAIN PRODUCING THUNDERSTORMS AND THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING. THE QUESTION REMAINS WHEN AND WHERE THESE STORMS WILL DEVELOP. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND INTO THIS EVENING TO HIGHLIGHT THE THREAT. MOISTURE REMAINS IN PLACE ON MONDAY WITH WEAK INSTABILITY FORECAST. THE UPPER LEVEL FLOW TURNS SOUTHWEST AS LOW PRESSURE OFF THE COAST MOVES INLAND AND THIS COULD RESULT IN INCREASING SHEAR AND THE POTENTIAL FOR A FEW STRONG THUNDERSTORMS IN ADDITION TO THE CONTINUED THREAT OF FLASH FLOODING. IT IS POSSIBLE THAT A FLASH FLOOD WATCH WILL BE NECESSARY ONCE AGAIN FOR PORTIONS OF THE AREA ON MONDAY. IT LOOKS LIKE THE BEST CHANCE FOR SHOWERS/STORMS WILL BE A LITTLE FURTHER NORTH ON MONDAY...GENERALLY NORTH OF INTERSTATE 15. DECREASING MOISTURE IS FORECAST TUESDAY WITH INSTABILITY CONFINED TO MAINLY THE SIERRA, THE SOUTHERN GREAT BASIN AND THE NORTHERN MOHAVE COUNTY. .LONG TERM...WEDNESDAY THROUGH SATURDAY. MODELS STILL AGREE ON LIFTING THE REMNANT MID LEVEL CIRCULATION OF DOLORES AWAY FROM OUR AREA BY WEDNESDAY. RUN TO RUN CONSISTENCY IS NOW GOOD ENOUGH TO JUSTIFY REDUCING POPS FOR THE CENTRAL AND SOUTHERN ZONES ON WEDNESDAY...LEAVING ONLY A STRIPE OF THUNDERSTORM CHANCES FROM THE SIERRA NEVADA ACROSS THE HIGHER TERRAIN OF THE SOUTHERN GREAT BASIN. DRIER SOUTHWEST FLOW IS STILL EXPECTED FOR THURSDAY THROUGH SATURDAY...SO KEPT THE INHERITED DRY FORECAST. WITH THE AFOREMENTIONED INCREASED CONFIDENCE IN THE DRYING TREND...ALSO ACCELERATED THE WARMING TREND IN THE LONG TERM PERIOD...BUT NOT AS MUCH AS THE ECMWF GUIDANCE SUGGESTS. && .AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS THIS MORNING WITH SCT-BKN CLOUDS A0A 14K FEET. SHOWER AND THUNDERSTORM CHANCES ARE NEARLY ZERO THIS MORNING. SCATTERED SHOWERS OR THUNDERSTORMS WILL FORM THIS AFTERNOON AND EVENING AND COULD DEVELOP WITHIN THE VICINITY OF THE TERMINAL. IN ADDITION...ALL APPROACH CORRIDORS WILL BE SUSCEPTIBLE TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON INTO THIS EVENING. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT-BKN CLOUDS GENERALLY ABOVE 10K FEET WITH SCATTERED SHOWERS AND THUNDERSTORMS AREA WIDE TODAY. GUSTY AND ERRATIC SURFACE WINDS NEAR THUNDERSTORMS ARE POSSIBLE WITH AREAS OF CONVECTIVE TURBULENCE. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED TODAY IN MOHAVE...SAN BERNARDINO...AND CLARK COUNTIES. OTHERWISE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && UPDATE...STACHELSKI PREVIOUS...SALMEN/MORGAN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Jul 19, 11:00 AM PDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1100 AM PDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG 5 SSE MOHAVE VALLEY 34.86N 114.56W
07/17/2015 MOHAVE AZ NEWSPAPER
13 POWER POLES WERE DAMAGED BY HIGH WINDS IN MOHAVE
VALLEY AROUND 726 PM AND A TOTAL OF 23 POLES FELL ON
VANDERSLICE ROAD BETWEEN CORTWRIGHT ROAD AND PLANTATION
DRIVE.
1210 AM LIGHTNING BULLHEAD CITY 35.15N 114.56W
07/18/2015 MOHAVE AZ NEWSPAPER
POWER WAS KNOCKED OUT TO 1300 HOMES AND BUSINESSES IN
BULLHEAD CITY AND NEAR KINGMAN.
0400 AM LIGHTNING BULLHEAD CITY 35.15N 114.56W
07/18/2015 MOHAVE AZ NEWSPAPER
POWER WAS AGAIN KNOCKED OUT FOR ANOTHER HOUR TO 2,000
HOMES AND BUSINESSES IN BULLHEAD CITY.
&&
STACHELSKILocal storm report, Jul 19, 11:08 AM PDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1108 AM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST 5 S NEEDLES 34.77N 114.62W
07/17/2015 M64 MPH SAN BERNARDINO CA ASOS
64 MPH GUST RECORDED AT NEEDLES AIRPORT.
0615 PM TSTM WND DMG NEEDLES 34.85N 114.62W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF MINOR ROOF DAMAGE TO A
BUSINESS IN NEEDLES.
0701 PM TSTM WND DMG 1 SSE NEEDLES 34.83N 114.60W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS A SEMI BLOWN OVER ON I-40. POWER
LINES KNOCKED DOWN OVER BLOCKING I-40 IN
BOTH DIRECTIONS.
0715 PM TSTM WND DMG 1 SSE NEEDLES 34.84N 114.61W
07/17/2015 SAN BERNARDINO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO 20 FT PALMS
DOWNED IN HIS YARD WITH SEVERAL OTHERS IN
NEIGHBORING YARDS.
0726 PM TSTM WND DMG 4 SE WILLOW VALLEY 34.86N 114.56W
07/17/2015 MOHAVE AZ NEWSPAPER
13 POWER POLES WERE DAMAGED BY HIGH WINDS IN
MOHAVE VALLEY AROUND 726 PM AND A TOTAL OF
23 POLES FELL ON VANDERSLICE ROAD BETWEEN
CORTWRIGHT ROAD AND PLANTATION DRIVE.
0737 PM TSTM WND DMG MOHAVE VALLEY 34.93N 114.59W
07/17/2015 MOHAVE AZ NEWSPAPER
POWER LINES WERE REPORTED DOWN IN MOHAVE
VALLEY.
0737 PM FLASH FLOOD 21 NW NEEDLES 35.10N 114.83W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS A SWIFTWATER RESCUE ON US 95
FIVE MILES SOUTH OF NV BORDER. OCCUPANT
RESCUED WITHOUT INJURY. US 95 CLOSED N OF
I-40 DUE TO FLOODING.
0740 PM FLASH FLOOD 18 NW NEEDLES 35.03N 114.83W
07/17/2015 SAN BERNARDINO CA DEPT OF HIGHWAYS
CALTRANS REPORTS US-95 CLOSED FROM THE
NEVADA STATE LINE TO I-40 IN BOTH DIRECTIONS
DUE TO FLOODING.
0740 PM FLASH FLOOD 18 NW NEEDLES 35.03N 114.83W
07/17/2015 SAN BERNARDINO CA DEPT OF HIGHWAYS
CALTRANS REPORTS US-95 CLOSED FROM THE
NEVADA STATE LINE TO I-40 IN BOTH DIRECTIONS
DUE TO FLOODING.
0810 PM DUST STORM JOSHUA TREE 34.13N 116.32W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
DUST.
0821 PM DUST STORM JOSHUA TREE 34.13N 116.31W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
DUST.
1030 PM TSTM WND GST 3 NNE BULLHEAD CITY 35.14N 114.57W
07/17/2015 M65 MPH MOHAVE AZ AMATEUR RADIO
65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN
BULLHEAD CITY.
1038 PM TSTM WND GST 2 N LAUGHLIN 35.19N 114.58W
07/17/2015 E60 MPH CLARK NV TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH
AT DAVIS DAM.
1050 PM FLASH FLOOD 7 NNE BULLHEAD CITY 35.19N 114.56W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS ROCKS AND DEBRIS HAVE WASHED
ON TO DAVIS DAM RD.
1057 PM TSTM WND DMG 6 NNE BULLHEAD CITY 35.18N 114.54W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
VERY STRONG WIND GUSTS. PATIO CHAIRS FLYING
AROUND YARD.
1100 PM TSTM WND DMG 4 NE BULLHEAD CITY 35.15N 114.55W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG
THE BULLHEAD PARKWAY.
1100 PM HEAVY RAIN 9 W LAUGHLIN 35.17N 114.73W
07/17/2015 M1.50 INCH CLARK NV MESONET
1.50 INCHES OF RAIN IN 60 MINUTES.
1127 PM FLOOD LAUGHLIN 35.17N 114.57W
07/17/2015 CLARK NV AMATEUR RADIO
CURB HEIGHT WATER ON CASINO DR. IN LAUGHLIN.
1131 PM HAIL 10 NE BULLHEAD CITY 35.19N 114.45W
07/17/2015 E0.50 INCH MOHAVE AZ PUBLIC
1140 PM HEAVY RAIN 4 WSW LAUGHLIN 35.13N 114.63W
07/17/2015 M0.98 INCH CLARK NV TRAINED SPOTTER
WATER IN HER BACKYARD.
1145 PM FLASH FLOOD LAUGHLIN 35.17N 114.57W
07/17/2015 CLARK NV TRAINED SPOTTER
SPOTTER AND TRAFFIC CAMERAS AT SR-163 AND
CASINO DR IN LAUGHLIN SHOW AT LEAST 6 INCHES
OF FLOWING WATER THROUGH THE INTERSECTION.
1159 PM FLASH FLOOD 1 NW NEEDLES 34.86N 114.63W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS RIVER ROAD UNDERWATER. SEVERAL
CARS STUCK IN FLOOD.
1208 AM HAIL 10 W GOLDEN VALLEY 35.20N 114.40W
07/18/2015 E0.88 INCH MOHAVE AZ TRAINED SPOTTER
1242 AM HAIL 1 W GOLDEN VALLEY 35.22N 114.24W
07/18/2015 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
0103 AM FLASH FLOOD 1 SW LAUGHLIN 35.16N 114.58W
07/18/2015 CLARK NV TRAINED SPOTTER
INTERSECTION OF THOMAS EDISON DR AND BRUCE
WOODBURY DR CLOSED DUE TO FLOODING
0135 AM HEAVY RAIN 10 W GOLDEN VALLEY 35.22N 114.39W
07/18/2015 M2.72 INCH MOHAVE AZ MESONET
MOHAVE COUNTY ALERT GAUGE AT UNION PASS
MEASURED 2.72 INCHES IN 2 HOURS.
0400 AM LIGHTNING 4 NNE BULLHEAD CITY 35.15N 114.56W
07/18/2015 MOHAVE AZ NEWSPAPER
POWER WAS AGAIN KNOCKED OUT FOR ANOTHER HOUR
TO 2,000 HOMES AND BUSINESSES IN BULLHEAD
CITY.
0600 PM WILDFIRE 1 NNE HUALAPAI PEAK 35.09N 113.89W
07/18/2015 MOHAVE AZ COUNTY OFFICIAL
LIGHTNING STARTED A SMALL WILDFIRE ON THE
NORTHWEST SIDE OF HUALAPAI MOUNTAIN.
&&
THIS IS AN UPDATED SUMMARY OF STORM REPORTS FROM THE MOJAVE DESERT
FROM THE EVENING HOURS OF FRIDAY, JULY 17TH AND THE MORNING HOURS OF
SATURDAY, JULY 18TH.
VEF STAFFLocal storm report, Jul 19, 11:11 AM PDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1111 AM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM FLASH FLOOD 16 ESE WONDER VALLEY 34.10N 115.61W
07/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
AMBULANCE SERVICE REPORTS 3 FEET OF WATER
FLOWING OVER HIGHWAY 62.
1252 PM FLASH FLOOD 1 S COYOTE SPRINGS 36.79N 114.95W
07/18/2015 CLARK NV PUBLIC
FLOODING ON HIGHWAY US 93. ROAD IMPASSABLE
AND TRAFFIC WAS BACKING UP ON HIGHWAY.
0100 PM TSTM WND GST 5 S MT. POTOSI 35.89N 115.50W
07/18/2015 M58 MPH CLARK NV MESONET
0110 PM TSTM WND GST 6 S NEEDLES 34.77N 114.62W
07/18/2015 M61 MPH SAN BERNARDINO CA ASOS
0115 PM DUST STORM 1 SW FURNACE CREEK 36.45N 116.87W
07/18/2015 INYO CA PUBLIC
WEB CAMERAS SHOW DUST STORM WITH NEAR ZERO
VISIBILITY MOVING THROUGH DEATH VALLEY.
0115 PM DUST STORM 4 ENE ENTERPRISE 36.05N 115.18W
07/18/2015 CLARK NV NWS EMPLOYEE
NEAR ZERO VISIBILITY FROM BLOWING DUST.
0123 PM TSTM WND GST NELLIS AFB 36.24N 115.03W
07/18/2015 M58 MPH CLARK NV ASOS
0135 PM TSTM WND GST 5 NNE BULLHEAD CITY 35.16N 114.56W
07/18/2015 M58 MPH MOHAVE AZ AWOS
0148 PM HEAVY RAIN 4 W VALENTINE 35.38N 113.73W
07/18/2015 M2.04 INCH MOHAVE AZ MESONET
2.04 INCHES OF RAIN IN THE LAST HOUR. PEAK
FLOW DEPTH AT TRUXTON WASH @ HWY 66 3.49
FEET.
0154 PM FLASH FLOOD 8 W CALIENTE 37.60N 114.65W
07/18/2015 LINCOLN NV LAW ENFORCEMENT
FLOODING WITH ROCKS AND DEBRIS ON HWY 93 AT
MILE MARKER 86 NEAR CALIENTE SUMMIT.
0155 PM FLASH FLOOD 1 E COYOTE SPRINGS 36.80N 114.92W
07/18/2015 CLARK NV TRAINED SPOTTER
6-8 INCHES OF WATER FLOWING THROUGH PARKING
LOT AT COYOTE SPRINGS GOLF COURSE. SPOTTER
REPORTS HWY 93 AT A STANDSTILL LIKELY DUE TO
FLOODING.
0157 PM HAIL 17 S PEACH SPRINGS 35.29N 113.37W
07/18/2015 E0.50 INCH MOHAVE AZ CO-OP OBSERVER
0204 PM FLASH FLOOD 2 WSW VIDAL JUNCTION 34.17N 114.61W
07/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ROADWAY IS FLOODED NEAR MILE
MARKER 119
0204 PM FLASH FLOOD 2 WSW VIDAL JUNCTION 34.17N 114.61W
07/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ROADWAY IS FLOODED NEAR MILE
MARKER 119
0230 PM TSTM WND DMG 2 W LAKE HAVASU CITY 34.48N 114.36W
07/18/2015 MOHAVE AZ 911 CALL CENTER
CAPSIZED BOAT DUE TO THUNDERSTORM WINDS AND
SUBSEQUENT WAVES. NO INJURIES REPORTED
0230 PM FLASH FLOOD 3 SW VALENTINE 35.35N 113.69W
07/18/2015 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY PUBLIC WORKS REPORTS HACKBERRY
ROAD IS CLOSED DUE TO RUNNING FLOOD WATERS.
ROAD DAMAGE POSSIBLE.
0230 PM FLASH FLOOD 12 NW VALENTINE 35.49N 113.83W
07/18/2015 MOHAVE AZ DEPT OF HIGHWAYS
ANTARES ROAD FLOODED TO 4FT OF FLOWING WATER
AS REPORTED BY MOHAVE PUBLIC WORKS. ROAD
WILL REMAIN CLOSED. ROAD DAMAGE LIKELY
0230 PM FLASH FLOOD 4 E COYOTE SPRINGS 36.79N 114.88W
07/18/2015 CLARK NV 911 CALL CENTER
HIGHWAY 168 CLOSED DUE TO FLOODING. ROADWAY
IMPASSIBLE DUE TO DEPTH OF WATER.
0250 PM FLASH FLOOD 1 S COLORADO CITY 36.98N 112.98W
07/18/2015 MOHAVE AZ TRAINED SPOTTER
THREE PRIMARY ROADS IN COLORADO CITY ARE
CLOSED DUE TO FLOOD FLOODING. 1 FOOT OVER
WATER RUNNING OVER THESE ROADS WITH DEBRIS.
0317 PM FLASH FLOOD 2 SSW NEW KINGMAN-BUTLER35.23N 114.03W
07/18/2015 MOHAVE AZ TRAINED SPOTTER
DEBRIS AND ROCKS IN THE ROAD AT KINO AVE AND
WALLECK RANCH DR IN KINGMAN.
0402 PM FLASH FLOOD 4 E KINGMAN 35.20N 113.98W
07/18/2015 MOHAVE AZ TRAINED SPOTTER
DEBRIS ACROSS ROADWAY WITH LIMBS AND SMALL
SHRUBBERY AT THE INTERSECTION OF SOUTHERN
AND IROQUOIS.
0402 PM FLASH FLOOD 4 E KINGMAN 35.20N 113.98W
07/18/2015 MOHAVE AZ TRAINED SPOTTER
DEBRIS ACROSS ROADWAY WITH LIMBS AND SMALL
SHRUBBERY AT THE INTERSECTION OF SOUTHERN
AND IROQUOIS.
0415 PM FLASH FLOOD 6 S NEEDLES 34.77N 114.60W
07/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS DEBRIS FROM FLOOD WATERS ACROSS
ROADWAY. DOT DISPATCHED TO REMOVE FROM
ROADWAY.
0415 PM FLASH FLOOD 3 SE YUCCA 34.84N 114.10W
07/18/2015 MOHAVE AZ DEPT OF HIGHWAYS
CARMEN LANE NEAR INTERSECTION OF ALAMO ROAD
IS CLOSED DUE TO FLOODING.
0520 PM FLASH FLOOD 6 SE YUCCA 34.82N 114.07W
07/18/2015 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY PUBLIC WORKS REPORTS THAT
ALAMO ROAD IS CLOSED DUE TO FLOODING
0600 PM WILDFIRE 1 NNE HUALAPAI PEAK 35.09N 113.89W
07/18/2015 MOHAVE AZ COUNTY OFFICIAL
LIGHTNING STARTED A SMALL WILDFIRE ON THE
NORTHWEST SIDE OF HUALAPAI MOUNTAIN.
0616 PM FLOOD 5 S YUCCA 34.79N 114.16W
07/18/2015 MOHAVE AZ TRAINED SPOTTER
TRAINED SPOTTER SENT VIDEO SHOWING A MAJOR
TRIBUTARY OF SACRAMENTO WASH. ACCUMULATED
RAINFALL FROM TODAY'S STORMS ARE CAUSING
FLOODS OVER AREA ROADWAYS, INCLUDING SANTA
FE RANCH ROAD AND FLAT TOP ROAD.
&&
THIS IS AN UPDATED LIST OF STORM REPORTS FROM THE AFTERNOON AND
EVENING HOURS OF SATURDAY, JULY 18TH.
VEF STAFFNearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.